Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
littlestarinthesky

Urgent Please Help Cysts Swollen After Cortisone Injection

Recommended Posts

I just had three cortisone injections in three cysts at the doctor.

They have all swollen up but one of them which was almost gone and really swollen up. It is on my neck.

Is this normal? I'm so worried she has done it wrong or shouldn't have injected them. I have to go to work soon and don't want anyone seeing this. PLEASE HELP! Is this normal?

Share this post


Link to post
Share on other sites

Usually swelling after the injection resolves in a few days. The effects of the steroid can take 4-6 weeks to be visible. The Web site RealSelf has a lot of discussion on the topic.

Share this post


Link to post
Share on other sites

Thanks for your reply. Two hours later they seem to have gone down and hopefully will continue to do so.

I'm not sure where you've got your info from as the injections are meant to work within 36 hours, I don't think 4-6 weeks is accurate?

Share this post


Link to post
Share on other sites

Thanks for your reply. Two hours later they seem to have gone down and hopefully will continue to do so.

I'm not sure where you've got your info from as the injections are meant to work within 36 hours, I don't think 4-6 weeks is accurate?

Sorry, that was literally a quote from a surgeon on RealSelf. Forgot to quote.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×